# SDR HEEA0010449

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 214040029101
- Condition: Defective
- Location: M/R Gr Box
- Part time: 2,435 hours
- Component: 214040002115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OBTAIN PROPER CLEARANCE BETWEEN ROLLERS AND WASHERS. SENT TO BELL HELICOPTER TEXTRON, ATTN:  BOB TRENT FOR EVALUATION.
